Estrogen is not joke. For real. When I was younger and my mom was going through menopause and she was on estrogen patches, she would sometimes act crazy and I didn’t believe it was because of the hormones. I just thought she was acting out. Boy, was I wrong! I’m sorry Mom!!
Last time I was on estrogen was the Vivelle dots and that was after transfer because my estrogen was so low. I was on six 1mg patches twice a week. Which was so much estrogen that I had to fight with the pharmacist three times (twice over the phone) to convince them to fill it. I would say within an hour or so I was not quite feeling like myself and by 18 hours I was certified looney. I mean, crying at the drop of a hat at work for no reason, to the point they had to send me home because I was distrupting everyone. I would also get irrationally angry at tiny things. I am not a patient person but it also takes a lot to get me really angry.
Needless to say, I was prepared to feel crazy this time around. I tried to rationalize myself a bit, telling myself that maybe the patches were stronger and worked faster than the pills, maybe I won’t feel the emotions so strongly this time since it’s in pill form. Nope. Wrong. I am on three 1mg tablets twice a day. Within three hours of my first dose this morning I had teared up three times and cried twice at work. I was able to get myself under control somewhat quickly so only a few people noticed. Luckily I have been very open with this process with my coworkers so everyone knows what I am going through. Otherwise who knows what they would think of me!
I found this afternoon has been better. I was distracted with meetings. I just took my second dose about fifteen minutes ago so I am interested to see if it will “hit” me again like it did last time. Is this a normal reaction to estrogen so early on? I feel like I would need it to build up a bit. But the thing is, when my estrogen was high during stimming I didn’t feel as crazy and I did a few hours after taking synthetic estrogen. Maybe that’s it. Maybe because it’s being put in my body and not produced by my body that it’s making me feel crazy and out of sorts. I cannot imagine how I would be feeling if I was off my Zoloft as well!
Has anyone else had this experience? This is going to be a long couple of months if this is Day 1. Anyone have any tips or advice or hilarious stories about what estrogen did to them?